# SDR CA011130017

- Difficulty date: November 16, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 10,874 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3500 · Oxygen System
- Part: Fitting
- Condition: Cracked
- Location: O2 Filling Port
- Part time: 12,539 hours, 14,099 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SERVICING OF THE O2 SYSTEM THE AME NOTICED A LEAK ON THE FILLING PORT. AFTER INVESTIGATION HE FOUND THAT THE FILLING LINE BETWEEN THE FILLING PORT AND THE BOTTLE HAD BOTH END FITTING CRACKED. THE LINE WAS REPLACED.
